Alert archive / Colorado / Flash Flood Warnings in 2024
Flash Flood Warning 5, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jun 1, 2024, 6:13 PM MDT for Logan County, Colorado. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2024, 6:13 PM MDT (00:13 UTC)
- Expired
- Jun 1, 2024, 9:15 PM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Logan County, CO
The radar
The Cheyenne radar (KCYS), 152 km from the middle of the area, began a volume at 00:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 6:15 PM MDT | FLASH FLOOD | Sterling, CO | Reports of flooded roads with water 2 to 3 feet deep in some areas. |
| Jun 1, 6:21 PM MDT | FLASH FLOOD | 1 Sw Sterling, CO | Report from mPING: Street/road flooding; Street/road closed; Vehicles stranded. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.2 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1830 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1307 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 5.4
The text
As transmitted.
243
WGUS55 KBOU 020013
FFWBOU
COC075-020315-
/O.NEW.KBOU.FF.W.0005.240602T0013Z-240602T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Denver CO
613 PM MDT Sat Jun 1 2024
The National Weather Service in Denver has issued a
* Flash Flood Warning for...
South Central Logan County in northeastern Colorado...
* Until 915 PM MDT.
* At 613 PM MDT, Doppler radar indicated thunderstorms have produced
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar indicated.
IMPACT...Flash flooding of small creeks and streams, gulches,
roads, and poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Sterling, Iliff, Padroni, Atwood, Logan Corners and Reiradon Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4078 10296 4068 10287 4060 10287 4060 10288
4055 10290 4055 10292 4053 10294 4052 10301
4049 10306 4049 10329 4053 10334 4059 10335
4059 10336 4065 10335 4067 10336 4067 10335
4071 10334 4071 10330 4075 10325 4080 10312
FLASH FLOOD...RADAR INDICATED
$$
RPK3 follow-up statements
095
WGUS75 KBOU 020142
FFSBOU
Flash Flood Statement
National Weather Service Denver CO
742 PM MDT Sat Jun 1 2024
COC075-020315-
/O.CON.KBOU.FF.W.0005.000000T0000Z-240602T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Logan CO-
742 PM MDT Sat Jun 1 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM MDT THIS
EVENING FOR SOUTH CENTRAL LOGAN COUNTY...
At 742 PM MDT, emergency management reported thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, gulches,
roads, and poor drainage and low-lying areas.
Some locations that will experience flash flooding include...
Sterling, Iliff, Padroni, Atwood, Logan Corners and Reiradon Hill.
This includes the following streams and drainages...
Beall Creek, Springdale Creek, Pawnee Creek, South Platte River,
Sandy Creek, North Fork Frenchman Creek and Wildhorse Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4078 10296 4068 10287 4060 10287 4060 10288
4055 10290 4055 10292 4053 10294 4052 10301
4049 10306 4049 10329 4053 10334 4059 10335
4059 10336 4065 10335 4067 10336 4067 10335
4071 10334 4071 10330 4075 10325 4080 10312
FLASH FLOOD...OBSERVED
$$
RPK498
WGUS75 KBOU 020145
FFSBOU
Flash Flood Statement
National Weather Service Denver CO
745 PM MDT Sat Jun 1 2024
COC075-020315-
/O.CON.KBOU.FF.W.0005.000000T0000Z-240602T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Logan CO-
745 PM MDT Sat Jun 1 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM MDT THIS
EVENING FOR SOUTH CENTRAL LOGAN COUNTY...
At 745 PM MDT, emergency management reported flash flooding across
the warned area. Between 2 and 3 inches of rain fell earlier. Flash
flooding is already occurring.
HAZARD...Flash flooding caused by earlier heavy rain.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, gulches,
roads, and poor drainage and low-lying areas.
Some locations that will experience flash flooding include...
Sterling, Iliff, Padroni, Atwood, Logan Corners and Reiradon Hill.
This includes the following streams and drainages...
Beall Creek, Springdale Creek, Pawnee Creek, South Platte River,
Sandy Creek, North Fork Frenchman Creek and Wildhorse Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
Be aware of your surroundings and do not drive on flooded roads.
&&
LAT...LON 4078 10296 4068 10287 4060 10287 4060 10288
4055 10290 4055 10292 4053 10294 4052 10301
4049 10306 4049 10329 4053 10334 4059 10335
4059 10336 4065 10335 4067 10336 4067 10335
4071 10334 4071 10330 4075 10325 4080 10312
FLASH FLOOD...OBSERVED
$$
RPK702
WGUS75 KBOU 020310
FFSBOU
Flash Flood Statement
National Weather Service Denver CO
910 PM MDT Sat Jun 1 2024
COC075-020320-
/O.EXP.KBOU.FF.W.0005.000000T0000Z-240602T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Logan CO-
910 PM MDT Sat Jun 1 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 915 PM MDT THIS EVENING FOR
SOUTH CENTRAL LOGAN COUNTY...
The heavy rain has ended. Flash flooding is no longer expected to
pose a threat. Please continue to heed remaining closures.
&&
LAT...LON 4078 10296 4068 10287 4060 10287 4060 10288
4055 10290 4055 10292 4053 10294 4052 10301
4049 10306 4049 10329 4053 10334 4059 10335
4059 10336 4065 10335 4067 10336 4067 10335
4071 10334 4071 10330 4075 10325 4080 10312
$$
RPKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 5:49 PM MDT, 24 minutes earlier. Its key messages:
- Afternoon showers/thunderstorms today, strongest east of a line from Sterling to Limon where a few could become severe.
- Still a chance of a couple severe storms Sunday over the northeast corner of the state
- Summer heat through most of next week, with a few 90 degree readings over the plains.
Area forecast discussion, Jun 1, 5:49 PM MDT, 24 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 549 PM MDT Sat Jun 1 2024 .KEY MESSAGES... - Afternoon showers/thunderstorms today, strongest east of a line from Sterling to Limon where a few could become severe. - Still a chance of a couple severe storms Sunday over the northeast corner of the state - Summer heat through most of next week, with a few 90 degree readings over the plains. && .SHORT TERM /Through Sunday/... Issued at 222 PM MDT Sat Jun 1 2024 Dry line is currently a little west of a line from Sterling to Limon. The dry line will progress eastward through the rest of the afternoon and be east of the area by early evening. ML CAPE is expected to reach 2000 J/kg. This combined with 0-6km Bulk Shear of 35-40 knots should produce a few supercell thunderstorms. Large hail up to tennis ball size and damaging winds will be possible with these thunderstorms. To the west of the dry line, ML CAPE only reaches 500 J/kg. Dew points are falling into the 20s and 30s which will result in high-based showers and thunderstorms. Gusty outflow winds to 50 mph will be the main threat with these thunderstorms. The showers and storms come to an end this evening as the airmass stabilizes. For Sunday, a wave embedded in the westerly flow aloft will track across the region. At the surface, lee side trough will extend from far eastern Colorado north-northeast into South Dakota. Best lift from the passing wave will be over northern Colorado into Wyoming. Isolated high-based showers are expected to form over far northern Colorado. Eventually an organized outflow from the storms in Wyoming dives south and increases low level moisture which will bring a better chance for rainfall. Over the far northeast corner of Colorado where it will be more unstable, a severe storm or two will be possible. Airmass continues to warm Sunday, with highs across northeast Colorado expected to reach the mid to upper 80s. && .LONG TERM /Sunday night through Saturday/... Issued at 255 PM MDT Sat Jun 1 2024 Zonal flow is expected across the CWA Sunday night well into Monday, then a weak upper trough moves across Monday night into Tuesday. There is neutral synoptic scale energy over the CWA Sunday night with weak upward motion Monday through most of Monday night. Downward vertical velocity is progged on Tuesday. Looking at moisture, precipitable water values are progged in the 0.30 to 0.80 inch range Sunday night, then they increase into the 0.50 to 1.10 inch range Monday afternoon and night, then they decrease again Tuesday. For CAPE, models show values under 1,000 J/kg over the far northeast corner Sunday night. On Monday afternoon and evening there is limited CAPE, under 600 J/kg, over much of the CWA with slightly higher values over the far northeast corner. There is no CAPE progged on Tuesday. So for pops, will go with 10-30%s over the far northeast corner Sunday evening, then 10-20%s for the northern half of the CWA Monday afternoon and evening. That's it. Temperatures stay above seasonal normals through the periods, with both Monday's and Tuesday's highs very closed to Sunday's readings. The plains will see mid 80s to lower 90s both days for highs. For that later days, Wednesday through Saturday, models have upper ridging to dominate the weather for the forecast area into Friday. The center of an upper ridge is over southern Utah Wednesday, then central New Mexico on Thursday. By Friday, the upper ridge axis is pushed west and northwest of Colorado due to a strong upper low over the Great Lakes. By Saturday, the upper ridge axis moves back east towards and into Colorado. Moisture is sparse Wednesday, Thursday and Saturday, with a bit more progged on Friday. Overall, it will be dry and pretty warm with the only decent chance of showers and thunderstorms to be on Friday. && .AVIATION /00Z TAFS through 00Z Sunday/... Issued at 548 PM MDT Sat Jun 1 2024 VFR through Sunday and into Monday. There is still a fair amount of virga around but the boundary layer has stabilized such that convection is weak, and downdrafts/gust fronts are also weaker than mid-afternoon. Given the latest radar/satellite trends, we don't feel the need to include particularly gusty winds in the TAFs the rest of the evening. Can't rule them out, but too low a chance to include. Northerly flow at APA and DEN should give way to drainage (SSW) after 06Z near 10 kts. At BJC, it should stay pretty much WNW all evening into Sunday morning. On Sunday, we are not expecting as much convective showers as there were today, and thus less chance of convective outflows and rapidly shifting winds. We will still probably need a TEMPO group for convective outflows/gusty wind from virga, but not confident enough to include it just yet for late Sunday afternoon. Generally winds should be out of the WNW and gusting 20-25 kts from midday into the evening hours. There is model agreement in a wind shift via cool front or convective outflow from the north, either way the result is the same: gusty winds (20 kts) out of the NNE after 00-01Z across the TAF sites, so have introduced it into DEN's TAF. && .HYDROLOGY... Issued at 255 PM MDT Sat Jun 1 2024 Alpine snowmelt will increase runoff the next few days. Hydrologic forecasts from the River Forecast Centers show a few streams getting to action stage by Monday or Tuesday, which means flows will be high and fast but flooding threat appears limited. Please use caution and respect these fast moving and cold flows in the high country. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Meier LONG TERM....RJK AVIATION...Schlatter HYDROLOGY....RJK/Barjenbruch
Hazardous weather outlook, Jun 1, 11:01 AM MDT, 7 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1101 AM MDT Sat Jun 1 2024 COZ030>051-021715- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1101 AM MDT Sat Jun 1 2024 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight A few severe thunderstorms will be possible across the eastern plains late this afternoon and evening. The main severe weather threat will be along and east of a line from Fort Morgan to Limon. Large hail and damaging winds will be the primary threats, although an isolated tornado can't be ruled out. .DAYS TWO THROUGH SEVEN...Sunday through Friday Dry conditions are expected over the forecast area for much of the coming week. A chance of afternoon and evening showers and thunderstorms will return on Friday. Temperatures look to be above seasonal normals all week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required after 3 pm, mainly over the rural eastern plains.
In the hours before
Special weather statement, Jun 1, 4:16 PM MDT, 1 hour 57 minutes before
Special Weather Statement National Weather Service Denver CO 416 PM MDT Sat Jun 1 2024 COZ048-012300- Logan County CO- 416 PM MDT Sat Jun 1 2024 ...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN LOGAN COUNTY THROUGH 500 PM MDT... At 416 PM MDT, Doppler radar was tracking a strong thunderstorm near Lorenzo, or 9 miles south of Sidney, moving east at 15 mph. HAZARD...Half inch hail. SOURCE...Radar indicated. IMPACT...Minor hail damage to vegetation is possible. Locations impacted include... Twin Buttes. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. A Severe Thunderstorm Watch remains in effect until 900 PM MDT for northeastern Colorado. && LAT...LON 4086 10267 4095 10311 4100 10310 4100 10266 TIME...MOT...LOC 2216Z 278DEG 13KT 4100 10300 MAX HAIL SIZE...0.50 IN MAX WIND GUST...<30 MPH MENSCH
Special weather statement, Jun 1, 4:26 PM MDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Denver CO
426 PM MDT Sat Jun 1 2024
COZ048-012315-
Logan County CO-
426 PM MDT Sat Jun 1 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN LOGAN COUNTY
THROUGH 515 PM MDT...
At 426 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of North Sterling Reservoir, or 15 miles northwest of
Sterling, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
North Sterling Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern Colorado.
&&
LAT...LON 4089 10305 4069 10341 4076 10352 4100 10331
4100 10325
TIME...MOT...LOC 2226Z 224DEG 20KT 4078 10341
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MENSCHSpecial weather statement, Jun 1, 4:29 PM MDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Denver CO
429 PM MDT Sat Jun 1 2024
COZ048-012315-
Logan County CO-
429 PM MDT Sat Jun 1 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL LOGAN COUNTY THROUGH 515
PM MDT...
At 428 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles south of North Sterling Reservoir, or 6 miles north of
Sterling, moving northeast at 10 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Iliff and Padroni.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern Colorado.
&&
LAT...LON 4064 10318 4072 10332 4091 10312 4078 10291
TIME...MOT...LOC 2228Z 209DEG 9KT 4070 10324
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MENSCHLocal storm report, Jun 1, 5:41 PM MDT, 32 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
541 PM MDT Sat Jun 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM Hail 1 W Sterling 40.63N 103.24W
06/01/2024 E0.75 Inch Logan CO Public
Report from mPING: Dime (0.75 in.).
0527 PM Hail Sterling 40.63N 103.21W
06/01/2024 M1.00 Inch Logan CO Storm Chaser
&&Local storm report, Jun 1, 5:48 PM MDT, 25 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
548 PM MDT Sat Jun 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM Hail 1 N Sterling 40.65N 103.22W
06/01/2024 M1.75 Inch Logan CO Trained Spotter
Also 55 to 60 mph winds.
0538 PM Hail 1 W Sterling 40.63N 103.24W
06/01/2024 E0.75 Inch Logan CO Public
Report from mPING: Dime (0.75 in.).
0533 PM Hail 2 WSW Sterling 40.62N 103.24W
06/01/2024 M1.25 Inch Logan CO Storm Chaser
0527 PM Hail Sterling 40.63N 103.21W
06/01/2024 M1.00 Inch Logan CO Storm Chaser
&&Local storm report, Jun 1, 6:04 PM MDT, 9 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
604 PM MDT Sat Jun 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM Hail Haxtun 40.63N 103.21W
06/01/2024 M1.00 Inch Logan CO Public
0554 PM Hail 2 W Haxtun 40.65N 102.67W
06/01/2024 E1.00 Inch Logan CO Public
Report from mPING: Quarter (1.00 in.).
0546 PM Hail 1 N Sterling 40.65N 103.22W
06/01/2024 M1.75 Inch Logan CO Trained Spotter
Also 55 to 60 mph winds.
0538 PM Hail 1 W Sterling 40.63N 103.24W
06/01/2024 E0.75 Inch Logan CO Public
Report from mPING: Dime (0.75 in.).
0533 PM Hail 2 WSW Sterling 40.62N 103.24W
06/01/2024 M1.25 Inch Logan CO Storm Chaser
0527 PM Hail Sterling 40.63N 103.21W
06/01/2024 M1.00 Inch Logan CO Storm Chaser
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 6:17 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips | 43 min |
| Jun 2, 1:52 PM MDT | Special Weather Statement | BOU | Weld | 38 min |
| Jun 2, 2:44 PM MDT | Special Weather Statement | BOU | Weld | 46 min |
| Jun 2, 2:57 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Weld | 48 min |
| Jun 2, 3:43 PM MDT | Severe Thunderstorm Warning | BOU | Logan | 47 min |
| Jun 2, 3:49 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Sedgwick | 26 min |
| Jun 2, 4:11 PM MDT | Severe Thunderstorm Warning | BOU | Phillips, Sedgwick | 49 min |
| Jun 2, 4:19 PM MDT | Special Weather Statement | BOU | Washington | 26 min |
| Jun 2, 5:29 PM MDT | Special Weather Statement | BOU | Weld | 46 min |
Nearby
Flash Flood Warnings in Colorado, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.